advertisement
Question
Posted by: ILL | 2008/07/28

Withdrawal symptoms?

Hi
I have been on Cilift for 5 months now, but i haven' t been taking it for the past week. I feel aweful, besides the terrible moods I' ve been feeling light headed &  have had a tension headached for the past 3 days. Are all these normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its not usually wise to stop any drug which affects one's brain function, suddenly rather than gradually, and even with antidepressants some of these symptoms can be seen then for the first couple of qweeks after you stop. If the symptoms are improving, stay stopped. If they gert worse or intolerable, you may want to go back on the CIlift, and then, in consultation with your shrink or prescribing doc, to come off them again but more gradually this time

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement